Common Fixed point Theorems for some contractive condition with $\varphi$-mapping in Complex valued b-metric spaces

Authors

  • I. Inchan Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Thailand
  • K. Gajai Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Thailand
  • T. Yuying Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Thailand
  • S. Youyen Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Thailand
  • W. Chantakun Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Thailand

Keywords:

Common fixed point, complex-valued metric space, complex valued b-metric space

Abstract

In this paper, by using the concept of $\varphi$-mappings introduced by Mohanta and Maitra [8], we can prove the existence and the uniqueness of common fixed points for some generalized contractive mappings in complex-valued b-metric spaces. Our results extend and improve the results of Tripathi and Dubey [12] and many others.

Additional Files

Published

2021-04-01

How to Cite

Inchan, I., Gajai, K., Yuying, T., Youyen, S., & Chantakun, W. (2021). Common Fixed point Theorems for some contractive condition with $\varphi$-mapping in Complex valued b-metric spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 12(1), 29-36. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/644

Issue

Section

Research Article